# SDR SWIA201438423

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,256 hours, 35,023 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Line
- Condition: Blown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH A BLOWN FIRE BOTTLE.  REINSTALLED A DISCONNECTED LINE BLOWING HOT AIR ON THE FIRE BOTTLE.
